Hi, I've been feeling tired and low for a couple of months now along with 1 stone weight gain for no apparent reason and my hair is breaking. I have had my TSH levels done and the result is 3.6. I have been tested in the past 3 times and my TSH level have always been 1.9 before. The lab that tested my bloods shows normal range between 0.5-5.0. I do know people with an hypothyroidism and they are maintained at 1.6 ish?? I go to see my doctor on monday about results, not sure what he will do considering my previous results as this is high for me. should i ask for t3 and t4 tests?
I think 3.6 is too high for me, mine is .91 as of right now and thats where I prefer it to be. I think anything aboe 3.0 is just a little too high. Might want to discuss it further with an endorinologist.
Ask your doctor if he/she can get your TSH level to a 1.0, tell them that is where you feel better. Tell them it could not hurt to try a low dosage of medication to see if your symtoms improve after six weeks.
Even though a lot of the ranges do still say 0.5 to 4.5 or thereabouts. When my TSH has been 3.8 and 4.6 I've felt awful. But a lot of the docs still use the original references. You need to push to get something done and be heard.
Hi,I need help. I weigh 274lb I go to the gym every day.my hair is falling out,my skin is dry,I feel so bad,I hurt all over,have trouble sleeping.my tsh is 3.60 and my doctor will not help me. I have bad mood swing and I'm tired of living like this.
I've just recently learned that in Name Brand verses Generic, when thyroid medication is the issue, it is ALLWAYS better to take Name Brand. Wish I had learned that 18 months ago when I started taking the generic. Now after taking the name brand of thyroid meds for 3 weeks there has been a change in my thyroid from 1.79 to .91 ..... 1.79 being on the generic and the .91 being on the name brand. When you're talking about thyroid levels, that's huge to me. I started feeling better within just a couple of days. At first I was skeptical but now I know It is a definitive difference.
I know this thread is old, but I was just talking to my mom today since she's been on Synthroid for a few years and I was just told my TSH is at a 3.79 and I'm being put on a low dose to try and bring it down (I don't know my other numbers, I just got her voicemail with that part of my results, we're still waiting for some other labs.) Anyhow, she said that her doctor told her a lot of docs will keep raising the dose if there is no improvement but that the lack of improvement could be from improperly taking the medication, i.e. not waiting the 30-60 minutes after taking it in the morning before eating or drinking anything, or not waiting the required four hours to take any other vitamins or supplements.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.